Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Pain in right testicle, radiates up into right abdomen, right hip and right leg. Had gallbladder removal surgery. Any relation ?

I had gallbladder removal surgery in jan. 2012. Since then I have had pain and discomfort in my right testical that radiates up into my right abdomen right hip and down on the inside of my right leg. I had no problems prior to surgery. Primary doctor said it was epidydimitis. I took doxycycline , no help. He then gave me cipro and no help. Urologist examined me in August and said it was not epidydimitis. He does not know what it is. My right testical basically aches most of the time and usually stays in the scrotal area. Help please.
Asked On : Tue, 21 Aug 2012
Answers:  1 Views:  288
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Hi
Gall bladder surgery has no relation to testicular pain.
Pain can occur in the testis due to many reasons like infection,torsion etc.
Please get a Colour doppler of scrotum and confirm correct diagnosis.
Till then,please take Skeletal muscle relaxant tablet.
Swelling of epididymis due to infection or cyst can be easily diagnosed by colour doppler.
Sometimes,there will be no cause for the pain.It is called idiopathic.
So,get investigated with colour doppler of scrotum and proceed.
Wish you good health
Reagrds
Answered: Sat, 25 May 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions